# SDR IPXA11M66568

- Difficulty date: April 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Corroded
- Location: Bs 1958 L45-48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER AFT CARGO DOOR JAMB LOWER AFT AREA AFT SCUFF PLATE UPPER L/E CORNER IS BULGING.  REPLACED EXISTING REPAIR AT AFT CARGO DOOR CORNER STA 1958 BETWEEN L45L AND L48L REF EO MD11-5330-42611-A AND STASA EA 011-5330-01- A3044.
